# SDR DALA2017031202021

- Difficulty date: February 18, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,044 hours, 22,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN FLOOR SUPPORT AT LBL 45 BS 320 CRACKED.  MAINTENANCE REPLACED THE FLOOR SUPPORT BS 320-300 IAW SRM 51-40-02 AND DWG 141A5400, REV 0.
